Author: Harnad J.
Publisher: Springer Publishing Company
ISSN: 0040-5779
Source: Theoretical and Mathematical Physics, Vol.168, Iss.1, 2011-07, pp. : 951-962
Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.
Abstract
Related content
Tau-functions on Hurwitz Spaces
By Kokotov A.
Mathematical Physics, Analysis and Geometry, Vol. 7, Iss. 1, 2004-01 ,pp. :
Feynman Integrals and Hypergeometric Functions
Journal of Physics: Conference Series , Vol. 490, Iss. 1, 2014-03 ,pp. :